Alert archive / Ohio / Special Weather Statements in 2012
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Aug 8, 2012, 11:28 PM EDT for Butler County, Ohio. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2012, 11:28 PM EDT (03:28 UTC)
- Expired
- Aug 9, 2012, 12:00 AM EDT
- In force
- 32 min
- Issued by
- NWS Wilmington, OH
County Butler County, OH
The radar
The Cincinnati radar (KILN), 72 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 2252 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
410
WWUS81 KILN 090328
SPSILN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1128 PM EDT WED AUG 8 2012
INZ066-OHZ070-077-090400-
FRANKLIN IN-BUTLER OH-HAMILTON OH-
1128 PM EDT WED AUG 8 2012
...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHWESTERN HAMILTON...
BUTLER AND SOUTHEASTERN FRANKLIN COUNTIES THROUGH MIDNIGHT EDT...
AT 1124 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST.
CHARLES...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROSS...TRENTON...SEVEN
MILE...HAMILTON AND FAIRFIELD.
ALSO...LAYHIGH...MCGONIGLE...MILLVILLE...MAUD...HUGHES...MAUSTOWN...
COLLINSVILLE AND PLEASANT RUN FARM ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3956 8443 3932 8437 3928 8482 3930 8482
3931 8484 3946 8488
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Aug 8, 10:57 PM EDT, 31 minutes earlier.
Area forecast discussion, Aug 8, 10:57 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1057 PM EDT WED AUG 8 2012 .SYNOPSIS... A WEAK COLD FRONT WILL REMAIN NEARLY STATIONARY ALONG THE OHIO RIVER TONIGHT INTO THURSDAY. A STRONGER COLD FRONT AHEAD OF AN ENERGETIC UPPER LEVEL LOW WILL BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE OHIO VALLEY ON THURSDAY NIGHT AND FRIDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... MID EVENING SFC OBS SHOW WIND SHIFT BOUNDARY NORTH OF THE OHIO RIVER...WHICH SHOULD STAY NEARLY STATIONARY OVERNIGHT. ASCENT NORTH OF THIS BOUNDARY...AIDED BY APPROACHING VORT MAX...HAS HELPED SPARKED NUMEROUS THUNDERSTORMS ACROSS INDIANA WHICH ARE NOW REACHING THE WESTERN CWA. WITH STILL-AMPLE INSTBY... SUSTAINED/MORE VIGOROUS UPDRAFTS HAVE SHOWN THE CAPABILITY TO PRODUCE SEVERE-LEVEL HAIL NEAR INDIANAPOLIS. SHORT TERM MODEL GUIDANCE VARIES IN WHETHER THIS ACTIVITY WILL MAINTAIN ITSELF THROUGHOUT THE NIGHT OR GRADUALLY WIND DOWN. THEREFORE HAVE TRENDED LIKELY POPS OVER THE NEXT FEW HOURS DOWN TO HIGH CHANCE LATER. HOWEVER...THEN TOWARD DAWN THERE COULD BE A RENEWED SURGE OF THUNDERSTORM COVERAGE ACROSS THE NORTHWEST ON THE NOSE OF A LOW LEVEL JET...GOOD MOISTURE TRANSPORT...AND APPROACHING UPPER LEVEL TROUGH. SHOULD THIS ACTIVITY VERIFY...WOULD NOT BE SURPRISED TO SEE SOME POCKETS OF HEAVY RAIN. SOUTHEASTERN PART OF CWA COULD STAY DRY FOR MOST OF THE NIGHT. TEMPERATURES WILL BE MESSY DUE TO RAIN...BUT BUMPED LOWS UP A SMIDGE ACROSS THE SOUTHWEST WHERE THERE WILL BE ADDITIONAL CLOUD COVER BUT LESS IN THE WAY OF PCPN...WHEREAS SOUTHEAST COULD BE A LITTLE COOLER. LOWS RANGE FROM MID 60S TO LOW 70S. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... THE WEAK COLD FRONT WILL LAY OUT AS A BOUNDARY ON THURSDAY AND ANOTHER MID LEVEL SHORTWAVE WILL INTERACT WITH IT. THIS WILL BRING A BETTER CHANCE OF THUNDERSTORMS ACROSS THE FORECAST AREA. WILL ALSO SEE A CHANCE OF SEVERE WEATHER WITH THE MAIN THREAT BEING DAMAGING WINDS. LOW PRESSURE WILL RIDE NE ALONG THE BOUNDARY THURSDAY NIGHT IN RESPONSE TO AN UPPER LOW STRENGTHENING OVER THE WESTERN GREAT LAKES AND CROSSING THE NORTHERN OHIO VALLEY BY EARLY FRI. MODELS HANDLE THE TRACK OF THE LOW A LITTLE DIFFERENTLY WHICH WILL IMPACT WHERE GREATEST PRECIPITATION OCCURS. THE BEST COVERAGE OF SHOWERS/THUNDERSTORMS WILL BE LATE THURSDAY INTO FRIDAY AS THE LOW APPROACHES AND MOVES THROUGH THE OHIO VALLEY REGION. WITH AN INCREASE IN CLOUDS AND PRECIPITATION THURSDAY...THE HIGH TEMPERATURES WILL BE COOLER THAN TODAY. MOST AREAS WILL SEE HIGHS IN THE 80S EXCEPT AROUND 90 IN THE FAR SE. THE LOWS THURSDAY NIGHT WILL BE IN THE 60S. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... CLOSED UPPER LOW PROGGED TO BE OVER LOWER MICHIGAN AT 12Z FRIDAY WITH SURFACE LOW POSITIONED OVER LAKE ERIE. THIS SYSTEM WILL GRADUALLY PUSH FURTHER NORTHEASTWARD INTO CANADA THROUGH THE FIRST PART OF THE WEEKEND...LEAVING MAINLY DRY AND COOLER CONDITIONS IN ITS WAKE. WENT ON THE COOL SIDE OF GUIDANCE FOR FRIDAY AS CLOUDS... PRECIPITATION...AND NORTHERLY FLOW BEHIND A FRONTAL BOUNDARY WILL KEEP TEMPERATURES DOWN. FORECASTED HIGHS FOR FRIDAY RIGHT NOW ARE ABOUT 10 DEGREES BELOW NORMAL. BOTH THE 00Z AND 12Z ECMWF RUNS HAVE BEEN A LITTLE QUICKER TO PUSH THE SYSTEM OUT OF THE AREA THAN THE LATEST NAM/GFS...SO DECIDED TO KEEP JUST SLIGHT POPS INTO SATURDAY FOR THE FAR NORTHEASTERN CWA. EXPECT A GRADUAL CLEARING SATURDAY AFTERNOON INTO THE OVERNIGHT AS THE LOW PUSHES AWAY. LOWS SATURDAY NIGHT WILL BE COOL AS HIGH PRESSURE BUILDS INTO THE REGION. WINDS WILL BECOME MORE SOUTHERLY BY SUNDAY THE HIGH DRIFTS EAST OF THE REGION. THIS WILL BE THE START OF A WARMING TREND THAT WILL CONTINUE THROUGH THE FIRST PART OF NEXT WEEK WITH TEMPERATURES BACK IN THE 80S. ONLY OTHER FEATURES OF CONCERN FOR THE EXTENDED PERIOD WILL ARRIVE MONDAY INTO MONDAY NIGHT AS THE GFS BRINGS A DECENT SHORTWAVE AND SURFACE LOW THROUGH THE REGION. NEITHER FEATURE HAS BEEN QUITE AS DEVELOPED IN THE PAST TWO ECMWF RUNS AND THUS THE ECMWF HAS BEEN TRENDING DRY. WENT AHEAD AND INTRODUCED SLIGHT POPS FOR THIS PERIOD AS THE PAST FEW GFS RUNS HAVE BEEN CONSISTENT AND THE FEATURES ARE AT LEAST EVIDENT IN THE ECMWF...BUT CONFIDENCE IN PRECIP IS NOT VERY HIGH AT THIS TIME. && .AVIATION /03Z THURSDAY THROUGH MONDAY/... SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A WEAK FRONTAL BOUNDARY HAVE SHIFTED OFF TO THE SOUTHEAST OF THE TERMINALS THIS EVENING. CU WILL GENERALLY DISSOLVE AFTER SUNSET WITH A LULL IN ACTIVITY EXPECTED UNTIL AFTER MIDNIGHT THURSDAY MORNING. A DISTURBANCE RIDING NORTHWESTWARD AHEAD OF A DEVELOPING STORM SYSTEM WILL PRODUCE SHOWERS AND THUNDERSTORMS TONIGHT ACROSS INDIANA AND EVENTUALLY NORTHERN OHIO. MODELS ARE HAVING A DIFFICULT TIME IN RESOLVING THIS ACTIVITY AND FORECASTING ITS EVENTUAL MOVEMENT. HOWEVER LOOKING AT RADAR TRENDS...IT DOES APPEAR THAT SOME OF THIS CONVECTION COULD AFFECT AT LEAST KDAY AFTER MIDNIGHT. LIGHT FOG/MIST COULD DEVELOP AT KILN/KLUK LATE TONIGHT BUT SHOULD BE LIMITED DUE TO INCREASING CLOUD COVER. BY THE AFTERNOON...AN APPROACHING LOW PRESSURE SYSTEM WILL TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP. THESE STORMS WILL LIKELY AFFECT ALL TERMINALS AT SOME POINT FROM THE LATE AFTERNOON THROUGH THE EVENING HOURS...SO HAVE ADDED VCTS TO ALL TAFS DURING THAT TIME. MORE FINE TUNED ADJUSTMENTS TO THAT TIME PERIOD WILL OCCUR AT A LATER TAF ISSUANCE. .OUTLOOK...THUNDERSTORMS ARE POSSIBLE INTO FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...PARKER NEAR TERM...SNYDER SHORT TERM...PARKER LONG TERM...KURZ AVIATION...LATTO
Hazardous weather outlook, Aug 8, 4:44 PM EDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 444 PM EDT WED AUG 8 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-091045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 444 PM EDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A COLD FRONT SINKING SOUTH INTO THE FORECAST AREA RESULTED IN WIDELY SCATTERED TO SCATTERED THUNDERSTORMS DEVELOPING WEDNESDAY AFTERNOON. THESE THUNDERSTORMS WILL CONTINUE INTO TONIGHT. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THROUGH THIS EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BECOME MORE WIDESPREAD THURSDAY AFTERNOON INTO THURSDAY NIGHT. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...WITH DAMAGING WIND AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Aug 8, 5:32 PM EDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 532 PM EDT WED AUG 8 2012 OHZ063-073-082215- FAYETTE OH-ROSS OH- 532 PM EDT WED AUG 8 2012 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN ROSS AND SOUTHEASTERN FAYETTE COUNTIES THROUGH 615 PM EDT... AT 525 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GOOD HOPE...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NORTH FORK VILLAGE. ALSO...SOUTH SALEM...FRANKFORT...BOURNEVILLE AND KNOCKEMSTIFF ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3939 8291 3922 8319 3941 8342 3950 8332 ASL
Special weather statement, Aug 8, 7:03 PM EDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
703 PM EDT WED AUG 8 2012
OHZ065-074-082345-
FAIRFIELD OH-HOCKING OH-
703 PM EDT WED AUG 8 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HOCKING AND SOUTHERN
FAIRFIELD COUNTIES THROUGH 745 PM EDT...
AT 700 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LANCASTER...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SUGAR GROVE...
ROCKBRIDGE AND BREMEN.
ALSO...NORTH BERNE...HIDEAWAY HILLS...ENTERPRISE AND LAKE LOGAN STATE
PARK ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3973 8236 3960 8237 3949 8244 3966 8278
3979 8263 3975 8236 3974 8236
ASLSpecial weather statement, Aug 8, 9:57 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 957 PM EDT WED AUG 8 2012 INZ066-073-074-090245- FRANKLIN IN-DEARBORN IN-RIPLEY IN- 957 PM EDT WED AUG 8 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RIPLEY...NORTHERN DEARBORN AND SOUTHERN FRANKLIN COUNTIES THROUGH 1045 PM EDT... AT 953 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SUNMAN... MOVING NORTHEAST AT 15 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN RIPLEY...NORTHERN DEARBORN AND SOUTHERN FRANKLIN COUNTIES...INCLUDING SUNMAN...PENNTOWN...WEISBURG...LAWRENCEVILLE... NEW ALSACE...DOVER AND ST. LEON. LAT...LON 3940 8497 3918 8488 3915 8520 3927 8524 ASL
Special weather statement, Aug 8, 10:40 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1040 PM EDT WED AUG 8 2012
INZ074-090315-
DEARBORN IN-
1040 PM EDT WED AUG 8 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DEARBORN COUNTY
THROUGH 1115 PM EDT...
AT 1038 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GUILFORD...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BRIGHT AND HIDDEN
VALLEY.
ALSO...DOVER...GUILFORD...LOGAN AND WEST HARRISON ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.
LAT...LON 3931 8485 3931 8482 3923 8482 3915 8482
3912 8500 3923 8502
ASLSpecial weather statement, Aug 8, 11:28 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1128 PM EDT WED AUG 8 2012
INZ066-OHZ070-077-090400-
FRANKLIN IN-BUTLER OH-HAMILTON OH-
1128 PM EDT WED AUG 8 2012
...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHWESTERN HAMILTON...
BUTLER AND SOUTHEASTERN FRANKLIN COUNTIES THROUGH MIDNIGHT EDT...
AT 1124 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST.
CHARLES...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROSS...TRENTON...SEVEN
MILE...HAMILTON AND FAIRFIELD.
ALSO...LAYHIGH...MCGONIGLE...MILLVILLE...MAUD...HUGHES...MAUSTOWN...
COLLINSVILLE AND PLEASANT RUN FARM ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3956 8443 3932 8437 3928 8482 3930 8482
3931 8484 3946 8488The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 12:11 AM EDT | Special Weather Statement | ILN | Warren | 34 min |
| Aug 9, 12:41 AM EDT | Special Weather Statement | ILN | Montgomery | 34 min |
| Aug 9, 12:49 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Montgomery, Warren | 26 min |
| Aug 9, 1:23 AM EDT | Special Weather Statement | ILN | Clark, Greene | 37 min |
| Aug 9, 1:57 AM EDT | Special Weather Statement | ILN | Franklin, Madison | 33 min |
| Aug 9, 6:49 AM EDT | Special Weather Statement | ILN | Butler, Preble | 26 min |
| Aug 9, 8:35 AM EDT | Special Weather Statement | ILN | Franklin | 25 min |
| Aug 9, 3:47 PM EDT | Special Weather Statement | ILN | Clermont | 43 min |
| Aug 9, 3:56 PM EDT | Special Weather Statement | ILN | Licking | 34 min |
| Aug 9, 4:29 PM EDT | Special Weather Statement | ILN | Licking | 46 min |
| Aug 9, 4:41 PM EDT | Special Weather Statement | ILN | Clermont | 34 min |
| Aug 9, 4:46 PM EDT | Areal Flood Advisory | ILN | Licking | 2 hr |
| Aug 9, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 48 min |
| Aug 9, 5:12 PM EDT | Special Weather Statement | ILN | Fairfield | 48 min |
| Aug 9, 5:14 PM EDT | Special Weather Statement | ILN | Clinton | 46 min |
| Aug 9, 5:29 PM EDT | Special Weather Statement | ILN | Clinton | 46 min |
| Aug 9, 5:41 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 33 min |
| Aug 9, 5:47 PM EDT | Special Weather Statement | ILN | Fairfield | 43 min |
| Aug 9, 5:49 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette | 41 min |
| Aug 9, 5:59 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 2 hr |
| Aug 9, 6:09 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway | 2 hr |
| Aug 9, 6:10 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Scioto | 50 min |
| Aug 9, 6:22 PM EDT | Special Weather Statement | ILN | Hocking | 38 min |
| Aug 9, 6:27 PM EDT | Special Weather Statement | ILN | Fayette, Pickaway | 63 min |
| Aug 9, 6:35 PM EDT | Special Weather Statement | ILN | Ross | 40 min |
| Aug 9, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 38 min |
| Aug 9, 7:14 PM EDT | Special Weather Statement | ILN | Pike, Ross | 46 min |
| Aug 9, 7:18 PM EDT | Special Weather Statement | ILN | Franklin | 42 min |
| Aug 9, 7:20 PM EDT | Special Weather Statement | ILN | Butler | 25 min |
| Aug 9, 7:23 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 37 min |
| Aug 9, 7:58 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 47 min |
| Aug 9, 3:55 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 50 min |
| Aug 9, 4:22 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton, Pendleton | 38 min |
| Aug 9, 4:24 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more | 2 hr |
| Aug 9, 4:55 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more | 81 min |
| Aug 8, 9:57 PM EDT | Special Weather Statement | ILN | Franklin | 48 min |
| Aug 8, 10:38 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin | 25 min |
| Aug 8, 10:40 PM EDT | Special Weather Statement | ILN | Dearborn | 35 min |
| Aug 9, 6:05 AM EDT | Special Weather Statement | ILN | Franklin | 25 min |
Nearby
Special Weather Statements in Ohio, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.